# SDR USAA2010060791065

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 28,754 hours, 16,829 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: APS3200
- Part serial: 1497
- Condition: Leaking
- Location: Apu Bay
- Part time: 26,102 hours, 15,694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 1022- HEAVY OIL ODOR IN CABIN WRITE UP.  FOUND EVIDENCE OF OIL LEAKING FROM WITNESS DRAIN.  ANOTHER ODOR EVENT OCCURRED ON JUNE 9 - APU MAKING OIL SMELL IN CABIN.  REMOVED AND REPLACED APU PER JOB CARD 26L31049001.  OPERATIONAL AND LEAK CHECKED GOOD.   WITNESS DRAIN EXHIBITED OIL RESIDUE CONSISTENT WITH LEAKING LOAD COMPRESSOR SEAL.  VENDOR COMPLIED WITH SERVICE BULLETIN FOR UPGRADED L/C SEAL.
